Table of Contents
Conference Papers in Mathematics
Volume 2013, Article ID 165298, 10 pages
http://dx.doi.org/10.1155/2013/165298
Conference Paper

A Numerical Scheme to Solve Fractional Optimal Control Problems

Department of Mathematics, Center for Research and Development in Mathematics and Applications (CIDMA), University of Aveiro, 3810-193 Aveiro, Portugal

Received 13 April 2013; Accepted 22 May 2013

Academic Editors: B. N. Datta, G. S. F. Frederico, N. Martins, and A. J. Zaslavski

This Conference Paper is based on a presentation given by Ricardo Almeida at “The Cape Verde International Days on Mathematics 2013” held from 22 April 2013 to 25 April 2013 in Praia, Cape Verde.

Copyright © 2013 Shakoor Pooseh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, vol. 204 of North-Holland Mathematics Studies, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet
  2. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  3. A. B. Malinowska and D. F. M. Torres, Introduction to the Fractional Calculus of Variations, Imperial College Press, London, UK, 2012. View at MathSciNet
  4. T. M. Atanackovic and B. Stankovic, “On a numerical scheme for solving differential equations of fractional order,” Mechanics Research Communications, vol. 35, no. 7, pp. 429–438, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. S. Pooseh, R. Almeida, and D. F. M. Torres, “Expansion formulas in terms of integer-order derivatives for the Hadamard fractional integral and derivative,” Numerical Functional Analysis and Optimization, vol. 33, no. 3, pp. 301–319, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Pooseh, R. Almeida, and D. F. M. Torres, “Approximation of fractional integrals by means of derivatives,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3090–3100, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Pooseh, R. Almeida, and D. F. M. Torres, “Numerical approximations of fractional derivatives with applications,” Asian Journal of Control, vol. 15, no. 3, pp. 698–712, 2013. View at Google Scholar
  8. S. Pooseh, R. Almeida, and D. F. M. Torres, “Fractional order optimal control problems with free terminal time,” Journal of Industrial and Management Optimization, in press, http://arxiv.org/abs/1302.1717.
  9. R. Almeida, S. Pooseh, and D. F. M. Torres, “Fractional variational problems depending on indefinite integrals,” Nonlinear Analysis. Theory, Methods & Applications, vol. 75, no. 3, pp. 1009–1025, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Pooseh, R. Almeida, and D. F. M. Torres, “Discrete direct methods in the fractional calculus of variations,” Computers & Mathematics with Applications, 2013. View at Publisher · View at Google Scholar